# SDR SWAA2025040806842

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727B S-7L. MARKED<[01] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS.727B STR7L IAW SRM 51-40-05-0G-0 AND DWG 146A1102.;[02] CARD COMPLETE.;[03] RII VERIFIED CLIP INSTALLATION. CARD COMPLETE.
